zbMATH — the first resource for mathematics

Distance-regular digraphs of girth 4. (English) Zbl 0642.05024
The authors show that two one-parameter families contain all possible parameters for distance-regular digraphs of girth 4 and they construct a new example of such a graph with 64 vertices.
Reviewer: J.W.Moon

05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
Full Text: DOI
[1] Bannai, E.E; Cameron, P.J; Kahn, J, Nonexistence of certain distance-transitive digraphs, J. combin. theory ser. B, 31, 105-110, (1981) · Zbl 0468.05035
[2] Bannai, E.E; Ito, T, ()
[3] {\scE. E. Bannai and T. Ito}, Current researches on algebraic combinatorics, preprint.
[4] Biggs, N.L, (), Cambridge Tracts in Mathematics · Zbl 0485.05030
[5] Bridges, W.G; Mena, R.A, On the rational spectra of graphs with abelian Singer groups, Linear algebra appl., 46, 51-60, (1982) · Zbl 0515.05036
[6] Bridges, W.G; Mena, R.A, Rational G-matrices with rational eigenvalues, J. combin. theory ser. A, 32, 264-280, (1982) · Zbl 0485.05040
[7] Damerell, R.M, Distance-transitive and distance-regular digraphs, J. combin. theory ser. B, 31, 46-53, (1981) · Zbl 0468.05034
[8] Lam, C.W.H, Distance-transitive digraphs, Discrete math., 29, 265-274, (1980) · Zbl 0442.05031
[9] {\scP. Terwilliger}, A new feasibility condition for distance-regular graphs, preprint. · Zbl 0606.05045
[10] {\scP. Terwilliger}, A characterization of P- and Q-polynomial association schemes, preprint. · Zbl 0663.05016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.